Just a quick note to say hi! I'm glad that your doing this with your boy friend..It sure helps if you have some one on your side..I know your strong and you can come off this. Don't stop now..your on your way to a drug free life and that's the best thing you can do for your self and those you love...your a dear girl and i wish this was not happing to you...but your strong and will get past this..post when ever you can...I'm here for you
Just a quick note to say hi!,,i just had to write to you to tell you that you are doing exactly the right thing. Be really careful how you taper,, Some here on the blog have posted a tapering plan and it might work for you...Do not increase your Tramadal once you start the taper,...It's very dangerous to do...Read as many of the posts as you can and take it slow. Please post and let everyone know how your doing. It's going to get better as the time goes by. Your are doing exactly what you need to do to get well. I wish you the best of luck and you may ask me for help..if you need someone to talk with...your in my thoughts..If you get depressed,, no energy, sweating,, heart beating fast,,,panic attacks ..it's pretty normal coming off this drug. Best wishes from California
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.